This paper shows how the signed Choquet integral, a generalization of the regular Choquet integral, can model violations of separability and monotonicity. Applications to intertemporal preference, asset pricing, and welfare evaluations are discussed.

Choquet integral, asset pricing, comonotonicity, intertemporal preference, rank dependence
Intertemporal Choice and Growth: General (jel D90),
Journal of Mathematical Economics
Erasmus School of Economics

de Waegenaere, A, & Wakker, P.P. (2001). Nonmonotonic Choquet integrals. Journal of Mathematical Economics, 36(1), 45–60. doi:10.1016/S0304-4068(01)00064-7